Alert archive / Georgia / River Flood Warnings in 2019
River Flood Warning 116, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 9, 2019, 9:01 AM EST for Catoosa County, Georgia; Hamilton County, Tennessee. It took effect at Mar 9, 2019, 10:20 PM EST. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2019, 9:01 AM EST (14:01 UTC)
- In effect from
- Mar 9, 2019, 10:20 PM EST
- Expired
- Mar 10, 2019, 7:27 PM EDT
- In force
- 20 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Catoosa County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 78 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Chickamauga Creek at GA 146 near Lakeview (WCKG1). The gauge peaked at 11.38 ft at Mar 10, 2019, 6:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03567340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
450 WGUS42 KFFC 091401 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 901 AM EST Sat Mar 9 2019 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC047-TNC065-100400- /O.NEW.KFFC.FL.W.0116.190310T0336Z-190311T1500Z/ /WCKG1.1.ER.190310T0336Z.190310T1700Z.190311T0900Z.UU/ 901 AM EST Sat Mar 9 2019 The National Weather Service in Peachtree City has issued a * Flood Warning for The West Chickamauga Creek near Fort Oglethorpe. * From this evening until Monday morning. * At 8 AM Saturday the stage was 9.4 feet...and rising. * Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast to rise above flood stage by tonight and continue to rise to near 11.5 feet by Sunday afternoon.The river will fall below flood stage by Monday morning. * At 11.0 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek can also be expected further downstream as it crosses the Tennessee border into the south East Ridge area. * This crest compares to a previous crest of 11.7 feet on Jan 26 2010. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
5 follow-up statements
032
WGUS82 KFFC 091453
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
953 AM EST Sat Mar 9 2019
...The Flood Warning is cancelled for the following rivers in
Georgia...
Coosa River near Plant Hammond affecting Floyd County
...The Flood Warning continues for the following rivers in Georgia...
Lookout Creek near New England affecting Dade and Hamilton
Counties
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC047-TNC065-100452-
/O.CON.KFFC.FL.W.0116.190310T0336Z-190311T1500Z/
/WCKG1.1.ER.190310T0336Z.190310T1700Z.190311T0900Z.UU/
953 AM EST Sat Mar 9 2019
The Flood Warning continues for
The West Chickamauga Creek near Fort Oglethorpe.
* From tonight until Monday morning.
* At 9AM Saturday the stage was 9.6 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 11.5 feet by Sunday afternoon.The river will fall
below flood stage by Monday morning.
* At 11.0 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the creek upstream and downstream from
the gage on the Georgia Highway 146 or Cloud Springs Road bridge.
Minor flooding of the creek can also be expected further downstream
as it crosses the Tennessee border into the south East Ridge area.
* This crest compares to a previous crest of 11.7 feet on Jan 26 2010.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC083-TNC065-100452-
/O.EXT.KFFC.FL.W.0114.000000T0000Z-190311T2351Z/
/ENGG1.1.ER.190309T0423Z.190310T1100Z.190311T1751Z.UU/
953 AM EST Sat Mar 9 2019
...Flood Warning extended until Monday evening...The Flood Warning
continues for
The Lookout Creek near New England.
* Until Monday evening.
* At 9 AM Saturday the stage was 13.7 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will begin riding this afternoon, and continue rising to near
15.0 feet by Sunday morning. The river will fall below flood stage Monday early
afternoon.
* At 15.0 feet...Minor flooding continues to expand along Sells Lane
in Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. These roads and other roads with creeks flowing into
Lookout Creek will flood causing the roads to be closed. The water
will be a few feet deep on portions of these roads. Also minor
flooding will continue to expand downstream as the creek crosses
the Tennessee border into the Tiftona area.
* This crest compares to a previous crest of 15.0 feet on Apr 24 2018.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC313-100452-
/O.CON.KFFC.FL.W.0115.000000T0000Z-190312T0114Z/
/CHCG1.1.ER.190309T0727Z.190310T2000Z.190311T1914Z.UU/
953 AM EST Sat Mar 9 2019
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Monday evening.
* At 9 AM Saturday the stage was 17.4 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* The river will continue rising to near 18.1 feet by Sunday
afternoon. The river will fall below flood stage Monday afternoon.
* At 18.0 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
* This crest compares to a previous crest of 18.0 feet on Apr 26 2018.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC115-091523-
/O.CAN.KFFC.FL.W.0079.000000T0000Z-190309T1453Z/
/HMMG1.2.ER.190219T1424Z.190224T1800Z.190309T0800Z.NO/
953 AM EST Sat Mar 9 2019
The Flood Warning is cancelled for
The Coosa River near Plant Hammond.
* This takes effect immediately.
* At 8 AM Saturday the stage was 569.6 feet...and falling.
* Flood stage is 570.0 feet.
* The creek/river will continue to fall.
* At 570.0 feet...Flood stage is reached. Minor flooding begins of
woodlands...fields and pasture along the river upstream and
downstream from the gage behind Plant Hammond. A boat ramp near the
intakes of the plant will be under water. A small portion of an
access road near and under the Georgia Highway 100 bridge will
begin to flood.
* This crest compares to a previous crest of 570.4 feet on Dec 11
2009.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$132
WGUS82 KFFC 100327
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1027 PM EST Sat Mar 9 2019
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC047-TNC065-101727-
/O.EXT.KFFC.FL.W.0116.190310T0320Z-190311T0900Z/
/WCKG1.1.ER.190310T0247Z.190310T1100Z.190311T0300Z.UU/
1027 PM EST Sat Mar 9 2019
...Flood Warning extended until late Sunday night...The Flood Warning
continues for
The West Chickamauga Creek near Fort Oglethorpe.
* Until late Sunday night.
* At 915 PM Saturday the stage was 11 feet...and rising.
* Minor flooding is occurring and forecast.
* Flood stage is 11 feet.
* Forecast to continue to rise to near 11.5 feet by Sunday morning.
The river will fall below flood stage by Sunday late evening.
* At 11 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the creek upstream and downstream from
the gage on the Georgia Highway 146 or Cloud Springs Road bridge.
Minor flooding of the creek can also be expected further downstream
as it crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC313-101727-
/O.CON.KFFC.FL.W.0115.000000T0000Z-190312T0114Z/
/CHCG1.1.ER.190309T0727Z.190310T2000Z.190311T1914Z.UU/
1027 PM EST Sat Mar 9 2019
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Monday evening.
* At 10 PM Saturday the stage was 17.3 feet...and nearly steady.
* Minor flooding is occurring and forecast.
* Flood stage is 16 feet.
* The river could rise to near 18.1 feet by Sunday afternoon. The
river will fall below flood stage Monday afternoon.
* At 18 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$296
WGUS82 KFFC 101000
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
600 AM EDT Sun Mar 10 2019
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Lookout Creek near New England affecting Dade and Hamilton
Counties
GAC047-TNC065-110000-
/O.CON.KFFC.FL.W.0116.000000T0000Z-190311T0900Z/
/WCKG1.1.ER.190310T0245Z.190310T1100Z.190311T0300Z.UU/
600 AM EDT Sun Mar 10 2019
The Flood Warning continues for
The West Chickamauga Creek near Fort Oglethorpe.
* Until late tonight.
* At 5 AM Sunday the stage was 11.4 feet and steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 11 feet.
* The river will continue rising to near 11.5 feet by this morning.
The river will fall below flood stage tonight.
* At 11 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the creek upstream and downstream from
the gage on the Georgia Highway 146 or Cloud Springs Road bridge.
Minor flooding of the creek can also be expected further downstream
as it crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC083-TNC065-110000-
/O.CON.KFFC.FL.W.0114.000000T0000Z-190311T0912Z/
/ENGG1.1.ER.190309T0423Z.190309T1115Z.190311T0312Z.UU/
600 AM EDT Sun Mar 10 2019
The Flood Warning continues for
The Lookout Creek near New England.
* Until late tonight.
* At 5 AM Sunday the stage was 12.7 feet and steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 12 feet.
* The river will fall below flood stage tonight.
* At 13 feet...Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC313-110000-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-190312T0137Z/
/CHCG1.1.ER.190309T0727Z.190311T0600Z.190311T1937Z.UU/
600 AM EDT Sun Mar 10 2019
...Flood Warning extended until Monday evening...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Monday evening.
* At 5 AM Sunday the stage was 17.5 feet and steady.
* Minor flooding is occurring and forecast to continue.
* Flood stage is 16 feet.
* The river will continue rising to near 18.6 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow afternoon.
* At 18 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$865
WGUS82 KFFC 101348
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
948 AM EDT Sun Mar 10 2019
...The Flood Warning continues for the following rivers in Georgia...
West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and
Hamilton Counties
Lookout Creek near New England affecting Dade and Hamilton
Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC047-TNC065-110348-
/O.EXT.KFFC.FL.W.0116.000000T0000Z-190311T1200Z/
/WCKG1.1.ER.190310T0245Z.190310T1130Z.190311T0600Z.UU/
948 AM EDT Sun Mar 10 2019
...Flood Warning extended until Monday morning...The Flood Warning
continues for
The West Chickamauga Creek near Fort Oglethorpe.
* Until Monday morning.
* At 9 AM Sunday the stage was 11.4 feet...and cresting.
* Minor flooding will continue.
* Flood stage is 11 feet.
* The river will continue to fall to below flood stage by after
midnight.
* At 11 feet...Flood Stage is reached. Minor flooding begins of
woodlands and fields near the creek upstream and downstream from
the gage on the Georgia Highway 146 or Cloud Springs Road bridge.
Minor flooding of the creek can also be expected further downstream
as it crosses the Tennessee border into the south East Ridge area.
&&
LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524
$$
GAC083-TNC065-110336-
/O.EXT.KFFC.FL.W.0114.000000T0000Z-190311T0336Z/
/ENGG1.1.ER.190309T0423Z.190309T1115Z.190310T2136Z.UU/
948 AM EDT Sun Mar 10 2019
...Flood Warning extended until this evening...The Flood Warning
continues for
The Lookout Creek near New England.
* Until this evening.
* At 9 AM Sunday the stage was 12.5 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
* At 13 feet...Minor flooding expands along Sells Lane in
Trenton...Mason Road near Rising Fawn...and Creek Road near New
England. All these roads will be closed. Also minor flooding
expands much further downstream as the creek crosses the Tennessee
border into the Tiftona area.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$
GAC313-110348-
/O.EXT.KFFC.FL.W.0115.000000T0000Z-190312T0502Z/
/CHCG1.1.ER.190309T0727Z.190311T0500Z.190311T2302Z.UU/
948 AM EDT Sun Mar 10 2019
...Flood Warning extended until late Monday night...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until late Monday night.
* At 9 AM Sunday the stage was 17.7 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 18.0 feet by after midnight
tomorrow. The river will fall below flood stage tomorrow evening.
* At 18.0 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$353 WGUS82 KFFC 102327 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 727 PM EDT Sun Mar 10 2019 ...The Flood Warning is cancelled for the following rivers in Georgia... West Chickamauga Creek near Fort Oglethorpe affecting Catoosa and Hamilton Counties GAC047-TNC065-102357- /O.CAN.KFFC.FL.W.0116.000000T0000Z-190311T1200Z/ /WCKG1.1.ER.190310T0245Z.190310T1130Z.190310T2100Z.UU/ 727 PM EDT Sun Mar 10 2019 The Flood Warning is cancelled for The West Chickamauga Creek near Fort Oglethorpe. * This takes effect immediately. * At 615 PM Sunday the stage was 10.9 feet...and falling. * Flood stage is 11 feet. * The creek will continue to fall. * At 11 feet...Flood Stage is reached. Minor flooding begins of woodlands and fields near the creek upstream and downstream from the gage on the Georgia Highway 146 or Cloud Springs Road bridge. Minor flooding of the creek can also be expected further downstream as it crosses the Tennessee border into the south East Ridge area. && LAT...LON 3492 8526 3500 8523 3499 8516 3486 8524 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 6:48 AM EST, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 9, 6:48 AM EST, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 648 AM EST Sat Mar 9 2019 .PREV DISCUSSION... /issued 331 AM EST Sat Mar 9 2019/ ..Morning Area Forecast Discussion... SHORT TERM /Today through Sunday/... Continue to see showers and the occasional thunderstorm stream across the area, the result of some subtle shortwave energy embedded in overall westerly flow. Shortwave should exit east of the area by 12Z which should allow for some frying and a temporary reduction to pops through the afternoon hours. Have mid range pops aft 14Z in there for now but may need to reduce even further given latest radar trends. Will still be seeing wedge influence for our NE corridor this afternoon which temperatures not getting out of the lower 50s for some areas while portions of our southern CWA flirt with the 80 degree mark. Will not be that much of a break as next stage of the storm system approaches late this afternoon into the evening hours bringing categorical pops to the NW corner by 06Z. SPC convective outlook through tonight indicates a Marginal Risk for mainly Dade county and just general thunder elsewhere. This seems inline with latest models that indicate even MuCAPE is only able to get to 500 J/KG, likely not suitable enough to support the 400 m2/s2 of 0-1km helicity the same models are showing. Still, cannot rule out and isolated strong or severe storm tonight. Front sags through the area through Sunday and have gone likely for the Atlanta metro but confidence is low that we will maintain a solid line as it moves through. Models continue to be remarkably consistent in building line back Sun afternoon over Central GA as instability increases. Close to 750 J/KG of surface based CAPE in place but the good news is shear will be much less by this point. Still though, the interface of departing shear and arriving CAPE could provide a brief window for an isolated severe storm. Deese LONG TERM /Sunday Night through Friday/... Sunday night, at the start of the long term period, the remnants of a line of showers and thunderstorms will be pushing through Central Georgia. Whatever remains of this line is expected to push through or dissolve throughout the evening as nightfall arrives and instability quickly deteriorates. Following the FROPA, an amplifying mid-level ridge over the central CONUS, enhanced by a weak Rossby wave train moving across North America, will force subsidence across the Northern Plains into the Great Lakes region, creating a strong surface high pressure across the region. this will be the primary influence for the weather pattern, acting to keep us dry Tuesday and Wednesday. The next storm system is expected on Thursday and Friday. An occluded low pressure system moving up from the Southern Plains to the Great Lakes will move a weak frontal system into the area. this frontal system is expected to stall for a couple days as the primary forcing from the low-pressure system quickly moves off into the polar jet stream. Enough instability will exist for thunderstorms along the front but it's too far to predict the exact mode of the storms or their severity. Details will come to light as the system approaches in the coming days. Thiem .AVIATION... 12Z UPDATE... Most of the SHRA/TSRA will continue to remain north of the terminals for this cycle. The exceptions will be RYY and AHN who are mostly likely to see a passing SHRA through the period. Cigs have come down gradually overnight with IFR and potentially some LIFR through mid morning. Did delay the improvements slightly through mid morning with MVFR now not expected until 18Z Sun afternoon. Winds will remain on the east side until late in the period when a shift to SW is expected ahead of a front around 06Z Sun. Added predominant SHRA to the TAFS at the end of the period as front approaches. //ATL CONFIDENCE...06Z UPDATE... Medium on IFR duration and LIFR potential. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 63 56 71 49 / 40 50 50 20 Atlanta 68 60 70 50 / 20 60 60 20 Blairsville 56 52 68 43 / 70 80 60 5 Cartersville 65 58 70 46 / 50 70 60 5 Columbus 76 61 76 55 / 10 30 70 40 Gainesville 58 53 69 49 / 60 60 60 10 Macon 74 59 76 54 / 10 20 60 50 Rome 65 58 71 45 / 60 80 50 5 Peachtree City 72 60 71 49 / 20 50 60 20 Vidalia 79 60 81 62 / 10 10 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Deese LONG TERM....Thiem AVIATION...Deese
Hazardous weather outlook, Mar 9, 4:00 AM EST, 5 hours 1 minute before
Hazardous Weather Outlook National Weather Service Peachtree City GA 400 AM EST Sat Mar 9 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 400 AM EST Sat Mar 9 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers with isolated thunderstorms will persist across North Georgia today along with areas of patchy fog through the morning. Tonight, a cold front will slowly move through the forecast area, increasing the coverage of showers with isolated thunderstorms in North and Central Georgia overnight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... As a frontal system moves through North and Central Georgia, showers and thunderstorms will continue to slowly move across North and Central Georgia. A Marginal Risk for severe thunderstorms will be possible in the afternoon for portions of central Georgia for a slight chance of damaging wind gusts. The following storm system is then expected on Thursday and Friday with showers and thunderstorms expected .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 7:29 PM EST | Special Weather Statement | FFC | Dade, Walker | 46 min |
| Mar 8, 7:31 PM EST | Special Weather Statement | FFC | Bartow | 29 min |
| Mar 8, 7:52 PM EST | Special Weather Statement | FFC | Clarke, Jackson, Madison | 23 min |
| Mar 8, 8:02 PM EST | Special Weather Statement | FFC | Dade | 28 min |
| Mar 8, 8:13 PM EST | Special Weather Statement | FFC | Murray, Whitfield | 47 min |
| Mar 8, 8:38 PM EST | Special Weather Statement | FFC | Cobb | 37 min |
| Mar 8, 8:55 PM EST | Special Weather Statement | FFC | Gilmer, Murray, Whitfield | 35 min |
| Mar 8, 10:02 PM EST | Special Weather Statement | FFC | Walton | 28 min |
| Mar 8, 11:06 PM EST | River Flood Warning | FFC | Dade | 39 hr |
| Mar 9, 1:07 AM EST | River Flood Warning | FFC | Whitfield | 68 hr |
| Mar 9, 10:27 AM EST | River Flood Warning | FFC | Catoosa | 11 hr |
| Mar 9, 5:22 PM EST | Special Weather Statement | FFC | Dade | 38 min |
| Mar 9, 6:24 PM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker | 51 min |
Nearby
River Flood Warnings in Georgia, 2019River Flood Warnings in Tennessee, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.